# SDR ASAA2015011410703

- Difficulty date: January 14, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214135
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MIDFLAP UPPER INBD OUTER SKIN CHAFED.  ACFT GROUNDED.  REMOVED LT MIDFLAP UPPER INBD OUTER SKIN SECTION FABRICATED AND INSTALLED NEW SKIN IAW SRM 57-53-01-2R-3 FIG 201, REPAIR 3.
